X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (3376) 3376
Publication (418) 418
Conference Proceeding (142) 142
Newspaper Article (56) 56
Book Chapter (35) 35
Book / eBook (30) 30
Dissertation (10) 10
Government Document (5) 5
Paper (5) 5
Technical Report (3) 3
Book Review (1) 1
Magazine Article (1) 1
Newsletter (1) 1
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
polynomials (2209) 2209
mathematics, applied (991) 991
mathematics (907) 907
mathematical analysis (854) 854
mathematical models (730) 730
approximation (556) 556
algorithms (497) 497
analysis (458) 458
diffusion (453) 453
differential equations (422) 422
convergence (307) 307
numerical analysis (305) 305
mathematics, interdisciplinary applications (301) 301
mechanics (276) 276
methods (275) 275
partial differential equations (275) 275
computer simulation (273) 273
physics, mathematical (268) 268
finite element method (244) 244
models (232) 232
statistics & probability (223) 223
equations (219) 219
optimization (214) 214
studies (201) 201
physics (194) 194
computer science, interdisciplinary applications (188) 188
engineering, multidisciplinary (187) 187
algebra (186) 186
boundary conditions (186) 186
research (178) 178
polynomial chaos (165) 165
galerkin method (163) 163
theoretical, mathematical and computational physics (163) 163
model (156) 156
computer science (152) 152
systems (151) 151
differential-equations (149) 149
stability (148) 148
numerical-solution (146) 146
coefficients (144) 144
mathematics, general (144) 144
engineering (142) 142
interpolation (142) 142
derivatives (138) 138
computational mathematics and numerical analysis (137) 137
partial-differential-equations (137) 137
galerkin methods (136) 136
eigenvalues (132) 132
applied mathematics (130) 130
approximations (129) 129
error analysis (129) 129
mathematics - probability (127) 127
accuracy (125) 125
boundary value problems (123) 123
collocation method (123) 123
uncertainty (123) 123
applications of mathematics (119) 119
operators (119) 119
index medicus (118) 118
nonlinearity (117) 117
uncertainty quantification (117) 117
usage (117) 117
ordinary differential equations (115) 115
article subject (114) 114
chebyshev approximation (112) 112
operational matrix (112) 112
simulation (107) 107
computation (105) 105
spectral methods (104) 104
orthogonal polynomials (103) 103
collocation methods (99) 99
finite-element-method (99) 99
calculus (96) 96
computational fluid dynamics (96) 96
flow (96) 96
physics, multidisciplinary (96) 96
multidisciplinary sciences (94) 94
numerical methods (93) 93
mathematical physics (92) 92
random variables (91) 91
discretization (90) 90
legendre polynomials (90) 90
mathematical research (90) 90
iterative methods (88) 88
algorithm (87) 87
dynamics (87) 87
engineering, electrical & electronic (86) 86
scheme (86) 86
stochastic processes (86) 86
mathematical functions (85) 85
nonlinear equations (85) 85
functions (84) 84
chebyshev polynomials (83) 83
engineering, mechanical (83) 83
hermite polynomials (83) 83
mathematics - numerical analysis (83) 83
statistics (83) 83
stochasticity (80) 80
thermodynamics (80) 80
matrices (79) 79
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (3595) 3595
Japanese (22) 22
Chinese (8) 8
French (6) 6
German (3) 3
Arabic (1) 1
Korean (1) 1
Lithuanian (1) 1
Portuguese (1) 1
Russian (1) 1
Spanish (1) 1
Swedish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


The Annals of Statistics, ISSN 0090-5364, 4/2008, Volume 36, Issue 2, pp. 906 - 937
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 07/2019, Volume 388, pp. 209 - 223
In this paper, Runge–Kutta–Gegenbauer ( RKG) stability polynomials of arbitrarily high order of accuracy are introduced in closed form. The stability domain of... 
Stability and convergence of numerical methods | Method of lines | Stiff equations | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | PHYSICS, MATHEMATICAL | Methods | Algorithms | Advection | Runge-Kutta method | Polynomials | Stability
Journal Article
Annals of Applied Probability, ISSN 1050-5164, 08/2018, Volume 28, Issue 4, pp. 2451 - 2500
Polynomial jump-diffusions constitute a class of tractable stochastic models with wide applicability in areas such as mathematical finance and population... 
Stochastic models with jumps | Wright–Fisher diffusion | Stochastic invariance | Unit simplex | Polynomial processes | unit simplex | ONE-DIMENSION | stochastic models with jumps | Wright-Fisher diffusion | STATISTICS & PROBABILITY | MOMENTUM PROBLEM | stochastic invariance
Journal Article
ELECTRONIC JOURNAL OF PROBABILITY, ISSN 1083-6489, 2019, Volume 24
We introduce a class of probability measure-valued diffusions, coined polynomial, of which the well-known Fleming-Viot process is a particular example. The... 
probability measure-valued processes | martingale problem | dual process | interacting particle systems | polynomial processes | STATISTICS & PROBABILITY | Fleming-Viot type processes | maximum principle
Journal Article
BIOMETRIKA, ISSN 0006-3444, 12/2019, Volume 106, Issue 4, pp. 941 - 956
We develop and implement a novel M-estimation method for locally stationary diffusions observed at discrete time-points. We give sufficient conditions for the... 
Martingale estimating function | MAXIMUM-LIKELIHOOD-ESTIMATION | TERM STRUCTURE | MODELS | BIOLOGY | MATHEMATICAL & COMPUTATIONAL BIOLOGY | TIME-SERIES | Kernel estimation | STATISTICS & PROBABILITY | POLYNOMIAL DIFFUSIONS | Biological signal | Polynomial diffusion
Journal Article
Stochastic Processes and their Applications, ISSN 0304-4149, 03/2017, Volume 127, Issue 3, pp. 901 - 926
Polynomial processes are defined by the property that conditional expectations of polynomial functions of the process are again polynomials of the same or... 
Pathwise uniqueness | Sums of squares | Stochastic invariance | Smooth densities | Polynomial diffusion | Biquadratic forms | MODELS | SEMIDEFINITE BIQUADRATIC FORMS | STATISTICS & PROBABILITY | UNIQUENESS | Stochastic processes | Analysis
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 03/2017, Volume 296, pp. 1 - 17
•Operational matrix of shifted Jacobi polynomials is considered.•Solution of time-fractional order convection–diffusion problem is numerically estimated.•Main... 
Jacobi polynomials | Time-fractional convection–diffusion equation | Caputo fractional derivative | OPERATIONAL MATRIX | MATHEMATICS, APPLIED | Time-fractional convection-diffusion equation | DIFFERENTIAL-EQUATIONS | TERM | HOMOTOPY ANALYSIS METHOD | Differential equations
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 11/2018, Volume 372, pp. 616 - 639
Journal Article
Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 09/2018, Volume 87, Issue 313, pp. 2273 - 2294
In this article we investigate the solution of the steady-state fractional diffusion equation on a bounded domain in \mathbb{R}^{1}. The diffusion operator... 
Jacobi polynomials | Spectral method | Fractional diffusion equation | SPECTRAL METHOD | MATHEMATICS, APPLIED | FINITE-DIFFERENCE METHOD | FORMULATION | APPROXIMATIONS | GALERKIN METHOD
Journal Article
Computer Methods in Applied Mechanics and Engineering, ISSN 0045-7825, 04/2017, Volume 317, pp. 723 - 745
Journal Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 2011, Volume 16, Issue 6, pp. 2535 - 2542
Journal Article